Chest Pain
Methamphetamine & Sildenafil
by Sor
Citation:   Sor. "Chest Pain: An Experience with Methamphetamine & Sildenafil (exp22794)". Erowid.org. Aug 10, 2018. erowid.org/exp/22794

 
DOSE:
50 mg smoked Methamphetamine (powder / crystals)
  25 mg oral Pharms - Sildenafil (pill / tablet)

BODY WEIGHT: 175 lb


I often have a wide variety of unpleasant sensations in my chest when I use crystal, and sometimes for up to 3 days afterwards. But it doesn't always happen, it seems quite unpredictable. It can be very frightening.

At first, I believed I was having a heart attack. Out of 4 close friends I have questioned who also do crystal, 2 of them report very similar sensations. Like me, both of them have at times seriously thought they were having heart attacks and thought about calling 911, but didn't. (One is 50, one is 32, I am 44). Neither of them smoke their crystal, they both snort only. I smoke it.

Sometimes I think its my heart, but other times I think its my lungs. Sometimes I feel like my lungs are swelling up so I can't get full lung-fulls of air. But the one classic symptom of real heart problems is always missing - it's not affected by exertion. It feels the same whether I'm resting or walking or working out. My understanding is that all serious heart problems show a VERY close relationship between the symptom and the level of exertion. This has mostly led me to rationalize it away and ignore it. I have read case reports of the serious methamphetamine reactions of pulmonary hypertension and pulmonary edema. I think both of these things are happening to me, but it could be just my crazy anxiety attack thinking. Pulmonary veinous spasm could cause both things at once. I also think I sometimes feel my pulse throbbing above my clavicle, and I think that is also consistent with that.

I have seen some very brief references to fatal interactions between these two drugs, but I cannot find any details at all.

Then I started realizing that every time I had chest pains, I had also taken Viagra in the last day. It seemed logical to take Viagra because crystal usually makes my penis shrivel up to a useless little noodle. My two other friends who had chest pains also combined the two drugs, but I have not asked them if they thought it was crystal+Viagra. My two other friends who do NOT report chest pain ALSO combine these two drugs.

I am really not sure of cause-effect relationship here, but I think if this stimulates others to submit additional reports, maybe somebody can figure out if this is real or not.

Exp Year: 2003ExpID: 22794
Gender: Male 
Age at time of experience: 44 
Published: Aug 10, 2018Views: 2,337
[ View as PDF (for printing) ] [ View as LaTeX (for geeks) ] [ Switch Colors ]
Pharms - Sildenafil (130), Methamphetamine (37) : Unknown Context (20), Sex Discussion (14), Health Problems (27), Combinations (3)

COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.


Experience Vaults Index Full List of Substances Search Submit Report User Settings About Main Psychoactive Vaults